Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 155, NWS Birmingham, AL

April 11, 20085 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 11, 2008, 2:50 PM CDT for 5 counties in Alabama. It was in force for 40 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2008, 2:50 PM CDT (19:50 UTC)
Expired
Apr 11, 2008, 3:30 PM CDT
In force
40 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Fayette County, AL, Pickens County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 90 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 2:58 PM CDTHAIL 2.752 Nne Jasper, ALBASEBALL SIZE HAIL WAS REPORTED NEAR CURRY.
Apr 11, 2:58 PM CDTHAIL 2.752 Nne Jasper, ALNEAR CURRY
Apr 11, 3:18 PM CDTHAIL 0.88N Curry, ALNICKEL SIZE HAIL WAS OBSERVED NEAR CURRY.
Apr 11, 3:18 PM CDTHAIL 0.88N Curry, AL
Apr 11, 3:30 PM CDTHAIL 0.758 S Jasper, ALPENNY SIZE HAIL FELL SOUTH OF JASPER.
Apr 11, 3:30 PM CDTHAIL 0.758 S Jasper, AL
Apr 11, 3:31 PM CDTHAIL 0.758 S Jasper, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 10:15 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.8 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2008-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2008-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 111950
SVRBMX
ALC057-107-125-127-133-112030-
/O.NEW.KBMX.SV.W.0155.080411T1950Z-080411T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
250 PM CDT FRI APR 11 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WALKER COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...JASPER...CORDOVA...
  SOUTHEASTERN WINSTON COUNTY IN NORTHWEST ALABAMA...
  FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF FAYETTE...
  EXTREME NORTHEASTERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
  NORTHWESTERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 330 PM CDT

* AT 250 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHEAST OF FAYETTE...AND MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BANKSTON BY 255 PM CDT...
  BERRY BY 300 PM CDT...
  WEST CORONA BY 310 PM CDT...
  TOWNLEY BY 320 PM CDT...
  GAMBLE BY 325 PM CDT...
  MANCHESTER AND JASPER BY 330 PM CDT...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR NORTHWESTERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3413 8710 3408 8709 3394 8709 3392 8707
      3390 8708 3390 8703 3379 8708 3339 8786
      3365 8791
TIME...MOT...LOC 1950Z 237DEG 42KT 3364 8774

$$

JONES/90
3 follow-up statements
000 
WWUS54 KBMX 112002
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
302 PM CDT FRI APR 11 2008

ALC057-107-125-127-133-112030-
/O.CON.KBMX.SV.W.0155.000000T0000Z-080411T2030Z/
PICKENS AL-TUSCALOOSA AL-FAYETTE AL-WALKER AL-WINSTON AL-
302 PM CDT FRI APR 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN WINSTON...WALKER...FAYETTE...NORTHWESTERN TUSCALOOSA
AND EXTREME NORTHEASTERN PICKENS COUNTIES...

AT 301 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR BERRY...OR ABOUT 14 MILES EAST OF
FAYETTE...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BOLEY SPRINGS AND WEST CORONA BY 310 PM CDT...
  CORONA BY 315 PM CDT...
  OAKMAN BY 320 PM CDT...
  PARRISH BY 325 PM CDT...
  CORDOVA...8 MILES SOUTHWEST OF LYNNS PARK AND 8 MILES SOUTH OF
  JASPER BY 330 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA.

LAT...LON 3413 8710 3408 8709 3394 8709 3392 8707
      3390 8708 3390 8703 3379 8708 3339 8786
      3365 8791
TIME...MOT...LOC 2002Z 250DEG 38KT 3364 8759

$$

STEFKOVICH
000 
WWUS54 KBMX 112013
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
313 PM CDT FRI APR 11 2008

ALC057-107-125-127-133-112030-
/O.CON.KBMX.SV.W.0155.000000T0000Z-080411T2030Z/
PICKENS AL-TUSCALOOSA AL-FAYETTE AL-WALKER AL-WINSTON AL-
313 PM CDT FRI APR 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN WINSTON...WALKER...FAYETTE...NORTHWESTERN TUSCALOOSA
AND EXTREME NORTHEASTERN PICKENS COUNTIES...

AT 310 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70
MPH.  THIS STORM WAS LOCATED NEAR BOLEY SPRINGS...OR ABOUT 16 MILES
SOUTH OF CARBON HILL...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OAKMAN AND 9 MILES SOUTH OF TOWNLEY BY 320 PM CDT...
  PARRISH...CORDOVA...8 MILES SOUTH OF JASPER AND 8 MILES SOUTHWEST
  OF LYNNS PARK BY 330 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA.


LAT...LON 3413 8711 3390 8708 3390 8703 3379 8708
      3339 8786 3365 8791
TIME...MOT...LOC 2013Z 250DEG 38KT 3368 8746

$$

STEFKOVICH
000 
WWUS54 KBMX 112020
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
320 PM CDT FRI APR 11 2008

ALC057-107-125-127-133-112030-
/O.CON.KBMX.SV.W.0155.000000T0000Z-080411T2030Z/
PICKENS AL-TUSCALOOSA AL-FAYETTE AL-WALKER AL-WINSTON AL-
320 PM CDT FRI APR 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN WINSTON...WALKER...FAYETTE...NORTHWESTERN TUSCALOOSA
AND EXTREME NORTHEASTERN PICKENS COUNTIES...

AT 319 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THIS STORM WAS LOCATED NEAR OAKMAN...OR ABOUT 12 MILES WEST OF
CORDOVA...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PARRISH...CORDOVA...8 MILES SOUTH OF JASPER AND 8 MILES SOUTHWEST
  OF LYNNS PARK BY 330 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA.


LAT...LON 3413 8711 3390 8708 3390 8703 3379 8708
      3339 8786 3365 8791
TIME...MOT...LOC 2020Z 250DEG 38KT 3370 8738

$$

STEFKOVICH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 1:03 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Apr 11, 1:03 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
103 PM CDT FRI APR 11 2008

.UPDATE...FOR 18Z AVIATION.

&&

.SHORT TERM...TODAY THROUGH SATURDAY.

EARLY MORNING TEMPERATURES ARE RANGING FROM THE MID 60S TO LOWER 70S
ACROSS CENTRAL ALABAMA. WINDS CONTINUE TO BE SOUTHERLY WITH THE
OCCASIONAL GUST TO 20 MPH ACROSS THE NORTH. DEWPOINTS RANGE FROM THE
MID AND UPPER 60S ACROSS THE WEST TO THE MID AND UPPER 50S
ELSEWHERE. A COLD FRONT EXTENDS FROM MISSOURI THROUGH ARKANSAS AND
INTO TEXAS. WELL ADVERTISED LINE OF CONVECTION OVER CENTRAL
TENNESSEE AND NORTHERN MISSISSIPPI CONTINUES TO CREEP CLOSER TO
NORTHWEST ALABAMA THIS MORNING.  AS EXPECTED...IT HAS WEAKENED QUITE
A BIT OVERNIGHT.

THE PRE-FRONTAL LINE WILL BE SLOW TO PUSH INTO THE AREA THIS MORNING
AND SHOULD HANG UP OVER THE NORTHWESTERN COUNTIES UNTIL THE COLD
FRONT APPROACHES WEST ALABAMA SOMETIME AFTER MIDDAY. BY THAT
TIME...THE ATMOSPHERE OVER CENTRAL ALABAMA WILL HAVE HAD PLENTY OF
TIME TO DESTABILIZE AND NUMEROUS TO WIDESPREAD SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE I-59 CORRIDOR EARLY
AFTERNOON. SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH
DAMAGING WINDS AND HAIL THE PRIMARY THREATS. AS FOR
TORNADOES...FORECAST SOUNDING PROFILES CONTINUE TO SHOW BOUNDARY
LAYER WINDS BECOMING SOUTHWESTERLY AND MORE UNIDIRECTIONAL AS THE
MORNING PROGRESSES. BY THE TIME THE GREATEST INSTABILITY IS
REALIZED...THE TORNADIC THREAT SHOULD BE MINIMAL.

THE SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH AS WE LOSE THE
DAYTIME INSTABILITY. HOWEVER...ONGOING SHOWERS AND THUNDERSTORMS
WILL CONTINUE WELL INTO THE EVENING AS THE COLD FRONT SLOWLY PASSES
THROUGH THE STATE.

SATURDAY...SHOWERS AND THUNDERSTORMS WILL PUSH OUT OF SOUTHEAST
ALABAMA BY MID MORNING. THE INITIAL WAVE OF COOLER TEMPERATURES WILL
ALSO BE NOTICEABLE SATURDAY AS HIGHS RANGE FROM THE LOWER 60S TO
LOWER 70S. WINDS WILL BE GUSTY OUT OF THE WEST NORTHWEST.

88

.LONG TERM...SUNDAY THROUGH FRIDAY.

HIGHLY AMPLIFIED UPPER PATTERN STARTS THE WEEK...WITH TROUGH AXIS
JUST TO THE WEST OF CENTRAL ALABAMA AT THE START OF THE PERIOD. THE
TROUGH AXIS MOVES ACROSS THE AREA MONDAY PROVIDING DEEP NORTHERLY
FLOW THROUGH EARLY WEDNESDAY. UPPER FLOW THEN TRANSITIONS TO
SOUTHWEST INTO FRIDAY AS RIDGE SLOWLY TRAVERSES THE AREA. 500MB
HEIGHTS DROP INTO THE 540S MONDAY AND REBOUND INTO THE 580 RANGE BY
THURSDAY. THE LATEST RUNS OF THE GFS AND ECMWF APPEAR TO HAVE GOOD
AGREEMENT WITH THIS EVOLUTION...WHICH WILL BE MUCH LESS ACTIVE THAN
WE HAVE EXPERIENCED THE LAST FEW WEEKS....ALTHOUGH QUITE A
TEMPERATURE RIDE THIS WEEK.

COLD CANADIAN HIGH PRESSURE SLOWLY FILTERS INTO CENTRAL ALABAMA AND
REMAINS THE DOMINANT FEATURE THE ENTIRE PERIOD...ALTHOUGH QUITE
MODIFIED BY PERIODS END. GFS ENSEMBLE/GFS/NAM/ECMWF/SREF HAVE SOME
SPREAD ON THE MAGNITUDE OF THE COLD SNAP. AT THIS TIME...WILL TAKE
A MIXED APPROACH TO THE LOWS. WILL DROP READINGS INTO THE 30S SUNDAY
MORNING THROUGH WEDNESDAY MORNING. WIND AND CLOUD COVER WILL
SOMEWHAT LIMIT OVERALL COOLING. WILL KEEP THE TREND OF THE COLDEST
MORNING FOR TUESDAY..WITH A FEW READINGS JUST BELOW FREEZING IN THE
NORMALLY COOLER SPOTS NORTHWEST AND EAST CENTRAL. ONCE AGAIN DUE
TO CLOUDS...HIGHS DO NOT INCH OUT OF THE 50S UNTIL TUESDAY
AFTERNOON. TEMPERATURES BACK TO NORMAL BY THURSDAY AND FRIDAY.

GFS HAS SHIFTED TOWARD THE OLDER RUNS OF THE ECMWF KEEPING JUST
ENOUGH MOISTURE AND LIFT AROUND FOR A FEW SHOWERS SUNDAY THROUGH
MONDAY. RE-INTRODUCED THE 20 POPS EACH PERIOD WITH VERY LITTLE
IN THE WAY OF MEASURING. TO KEEP CONSISTENCY WITH COLDER TEMPS
SURFACE AND ALOFT...MENTIONED SNOW SHOWERS NORTH AND EAST. A FEW
FLAKES MAY BE MIXED IN AT TIMES...BUT OVERALL NO PROBLEMS. THIS IS
NOT FAVORED DUE TO CLIMATOLOGY...BUT MODELS HAVE BEEN CONVERGING
TOWARD THIS COLD SOLUTION.

75/LINHARES

&&

.AVIATION...18Z TAF DISCUSSION.

LINE OF STORMS COMING IN FROM THE WEST WILL AFFECT ALL TAF SITES
THIS AFTERNOON AND EARLY EVENING. BASED THE TIMING OF THESE STORMS
ON CURRENT RADAR TREND. THE ONLY FLIGHT PROBLEMS WILL OCCUR DURING A
THUNDERSTORM. THIS ACTIVITY IS EXPECTED TO LAST LATE INTO THE
EVENING HOURS. MUCH IMPROVED CONDITIONS ARE EXPECTED TOMORROW.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM CDT FOR ALL AREAS.

&&

In the hours before

Local storm report, Apr 11, 1:58 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
158 PM CDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     HAIL             1 N VERNON              33.77N 88.11W
04/11/2008  E0.75 INCH       LAMAR              AL   EMERGENCY MNGR

            NEAR AIRPORT

&&

10.5
Local storm report, Apr 11, 2:30 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
230 PM CDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     FUNNEL CLOUD     CARBON HILL             33.90N 87.53W
04/11/2008                   WALKER             AL   FIRE DEPT/RESCUE

            BETWEEN NAUVOO AND CARBON HILL

&&

10.5
Local storm report, Apr 11, 2:32 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
232 PM CDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     FUNNEL CLOUD     CARBON HILL             33.90N 87.53W
04/11/2008                   WALKER             AL   EMERGENCY MNGR

            BETWEEN NAUVOO AND CARBON HILL

&&

10.5
Local storm report, Apr 11, 2:35 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
235 PM CDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             3 N CARBON HILL         33.94N 87.53W
04/11/2008  E0.88 INCH       WALKER             AL   FIRE DEPT/RESCUE

            E70 WIND

&&

10.5
Local storm report, Apr 11, 2:37 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
237 PM CDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     HAIL             1 N CARBON HILL         33.91N 87.53W
04/11/2008  E0.88 INCH       WALKER             AL   AIRPLANE PILOT

            E70 MPH WIND

&&

10.5
Local storm report, Apr 11, 2:39 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
239 PM CDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     FUNNEL CLOUD     1 N CARBON HILL         33.91N 87.53W
04/11/2008                   WALKER             AL   FIRE DEPT/RESCUE

            BETWEEN NAVUOO AND CARBON HILL

&&

10.5

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 9:54 AM CDTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more8 hr
Apr 11, 12:10 PM CDTTornado WarningBMXFayette, Marion, Walker, Winston35 min
Apr 11, 12:52 PM CDTTornado WarningBMXWalker, Winston38 min
Apr 11, 1:25 PM CDTSevere Thunderstorm WarningBMXLamar, Marion50 min
Apr 11, 1:53 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston52 min
Apr 11, 1:56 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Pickens49 min
Apr 11, 2:14 PM CDTTornado WarningBMXFayette, Marion, Walker, Winston46 min
Apr 11, 2:23 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker52 min
Apr 11, 2:28 PM CDTSevere Thunderstorm WarningBMXMarengo47 min
Apr 11, 2:38 PM CDTTornado WarningBMXWinston22 min
Apr 11, 2:39 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Pickens51 min
Apr 11, 2:56 PM CDTSevere Thunderstorm WarningBMXBibb, Dallas, Hale, Marengo, Perry49 min
Apr 11, 3:05 PM CDTTornado WarningBMXFayette, Pickens, Tuscaloosa25 min
Apr 11, 3:24 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter, Tuscaloosa51 min
Apr 11, 3:30 PM CDTSevere Thunderstorm WarningBMXFayette, Jefferson, Tuscaloosa, Walker45 min
Apr 11, 3:41 PM CDTSevere Thunderstorm WarningBMXBlount, Walker19 min
Apr 11, 3:44 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Jefferson, Perry, Shelby61 min
Apr 11, 3:50 PM CDTTornado WarningBMXJefferson, Tuscaloosa, Walker40 min
Apr 11, 3:52 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Etowah, St. Clair38 min
Apr 11, 4:01 PM CDTTornado WarningBMXCalhoun, Cherokee, Etowah, St. Clair44 min
Apr 11, 4:07 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah38 min
Apr 11, 4:18 PM CDTTornado WarningBMXBlount, Jefferson, St. Clair42 min
Apr 11, 4:22 PM CDTSevere Thunderstorm WarningBMXBibb, Greene, Hale, Perry, Sumter, Tuscaloosa53 min
Apr 11, 4:34 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby, Talladega41 min
Apr 11, 4:37 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker23 min
Apr 11, 4:42 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Hale, Jefferson, Perry, Shelby and 1 more48 min
Apr 11, 4:42 PM CDTTornado WarningBMXCalhoun, Cherokee, Etowah33 min
Apr 11, 4:56 PM CDTTornado WarningBMXBlount, Calhoun, Etowah, St. Clair24 min
Apr 11, 5:27 PM CDTSevere Thunderstorm WarningBMXBibb, Hale, Perry, Tuscaloosa48 min
Apr 11, 5:41 PM CDTTornado WarningBMXBibb, Chilton, Perry49 min
Apr 11, 6:24 PM CDTTornado WarningBMXBibb, Chilton, Perry51 min
Apr 11, 6:46 PM CDTTornado WarningBMXClay, Talladega29 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.